# SDR DXTA200500750

- Difficulty date: June 2, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 2,285 hours, 1,631 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 2,264 hours, 1,692 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 306071016
- Part serial: 0731
- Condition: Inoperative
- Location: Nr 2 Eng Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FUEL ANNUNCIATOR ILLUMINATED AT 40 KNOTS ON T/O STATIC POWER, ARMED APR AT BRAKE RELEASED, T/O ABORTED. REMOVED INOP FUEL PUMP & INSTALLED AN OVERHAULED UNIT AS REQUIRED, OPS & LEAK CHECK GOOD. ALL WORK PERFORMED IAW HONEYWELL TFE-731-5BR MM CHAPTER 73-20-01.
